# SDR UALA2008122406993

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR REQUIRES REPAIR DOUBLER AT UPPER HINGE CUTOUT.  PERFORMED HFEC INSPECTION PER NDT MANUAL 6-51-00-19 ON UPPER HINGE CUTOUT, AND FOUND NO CRACKS NOTED AT THIS TIME AS DOCUMENTED ON NON ROUTINE 25462 BY IN SP QC077.  THIS REPAIR WILL BE ACCOMPLISHED AS PREVENTATIVE MAINTENANCE.  INSTALLED DOUBLER.
